# SDR CALA2022062901603

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Skin
- Part number: NA
- Condition: Dented
- Location: Fr 61-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UAL QC DISCOVERY DURING STORAGE, EXISTING DENT AND SCRATCH BETWEEN FRAMES 61 AND 62 JUST LEFT OF CENTER ON BELLY AFTER SMOOTHING PAINT SCRATCH STILL EXISTS, WILL REQUIRE ADDITIONAL EVALUATION IMENSIONS OF DENT: 2.4" L X 1.7" W X 0.42" D. FOUND TO BE OUT OF USED TO MEASURE DEPTH REPORTED DEPTH GAUGE SERIAL # 2151, NEXT ALLOWABLE LIMITS DUE TO PRESENCE OF SCRATCHES INSIDE DENT AREA. CAL DUE ON 12/08/2022. REF AIRBUS A320 SRM 53-41-11-283-002. LOGPAGE LOCKED FERRY FLIGHT LOCATED AND EVALUATED DAMAGE AT REAR LOWER FUSELAGE SKIN BETWEEN EVALUATED SCRATCHES WITHIN THE DENT, DIMENSIONS AS FOLLOWS: #1 ADDED PHOTOS. ADDED PHOTOS FRAME 61- FRAME 62, STRG 42 L/H & STRG 43 L/H WHERE ORIGINAL TH 1.100" L X 0.030" W X 0.005 D#2 0.300" L X 0.100" W X 0.004 D. THICKNESS FOUND TO BE 0.063". REF AIRBUS SRM A320 53-41-11-992-042 FOUND BOTH TO OUT OF ALLOWABLE LIMITS DUE TO LOCATION WITHIN -0 DAMAGE FOUND TO BE A DENT WITH 2 EA SCRATCHES INSIDE DENT. D CLOSE PROXIMITY. REF AIRBUS A320 SRM 53-41-11-283-001.
